# SDR HYIA20170719001

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 35,989 hours, 34,683 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Rt Wing
- Part time: 35,989 hours, 34,683 cycles
- Component: Wing Assembly, Cessna
- Component part number: 52220004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, TWO CRACKS WERE FOUND EMANATING FROM A FWD TRUNNION SUPPORT FASTENER HOLE ON THE RT CLOSE OUT RIB (P/N 5122155-56.)  THE CRACKS MEASURED .250 IN LENGTH.  UPON REMOVAL OF THE CLOSE-OUT RIB, IT WAS DETERMINED THE AFT ROW OF FASTENER HOLES IN THE FWD TRUNNION SUPPORT WERE NO LONGER IN TOLERANCE FOR THEIR ATTACHING HARDWARE.
